# SDR HALA2009072900338

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,165 hours, 4,654 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indication Sys
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FO ADI AND HSI ARE BLANK. SELECTING ALTERNATE EFI CORRECTS THE FAULT. (THE INSTRUMENT WENT BLANK AT ABOUT 1100 FT ON APPROACH. PRIMARY DISPLAY RETURNED AFTER RESELECTING FROM ALTERNATE).  CONFIRMED SECURITY OF RT SYMBOL GENERATOR, ACCOMPLISHED FIM 34-22-00 FIG 108.  SYS TEST NORMAL.  OK TO CONTINUE IN SERVICE.
